Research Repository

Some Landau Type Inequalities for Functions whose Derivatives are Holder Continuous

Dragomir, Sever S and Preda, C (2004) Some Landau Type Inequalities for Functions whose Derivatives are Holder Continuous. Nonlinear Analysis Forum: an International Journal, 9 (1). pp. 25-31. ISSN 1226-7228

Full text for this resource is not available from the Research Repository.

Abstract

Some inequalities of Landau type for functions whose derivates satisfy Holder’s condition are pointed out.

Item Type: Article
Uncontrolled Keywords: ResPubID7462, Landau Inequality, Hardy-Landau-Littlewood inequality, Holder continuity, Lipschitz-continuity
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 31 Aug 2011 07:06
Last Modified: 31 Aug 2011 07:06
URI: http://vuir.vu.edu.au/id/eprint/2576
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar